# SDR AALA970083

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1752K
- Make and model: Doug MD-11
- Aircraft serial: 48421
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Fod
- Location: Left
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW - FLT 901 - DURING TAKEOFF AT ROTATION, LOST CAPTAINS AIRSPEED INDICATION, NR 1, 2, AND 3 FADEC SYSTEM FAILED AND AUTOPILOTS INOPERATIVE.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  TROUBLESHOOTING REVEALED CFDS FAULTED AIR DATA COMPUTERS.  REMOVED SMALL CONTAMINATE FROM CAPTAINS PITOT TUBE.  CHECKED SECURITY OF ALL PITOT STATIC CONNECTORS AT AIR DATA COMPUTERS WITH NO DEFECTS FOUND.  ACCOMPLISHED PITOT STATIC CHECK OF SYSTEM 1 AND SYSTEM 2 WITH NO DEFECTS FOUND.  AIRSPEED AND ALTIMETERS CHECKED GOOD.  NR 1, 2  AND 3 FADEC AND AUTOPILOTS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE. (M)
